Follow
George Willis
Title
Cited by
Cited by
Year
The structure of totally disconnected, locally compact groups
G Willis
Mathematische Annalen 300 (1), 341-363, 1994
1731994
Amenability and weak amenability of second conjugate Banach algebras
F Ghahramani, R Loy, G Willis
Proceedings of the American Mathematical Society 124 (5), 1489-1497, 1996
1321996
Introduction to Banach algebras, operators, and harmonic analysis
HG Dales, HG Dales, P Aiena, J Eschmeier, K Laursen, GA Willis
Cambridge University Press, 2003
1112003
Contraction groups and scales of automorphisms of totally disconnected locally compact groups
U Baumgartner, GA Willis
Israel Journal of Mathematics 142 (1), 221-248, 2004
982004
Further properties of the scale function on a totally disconnected group
GA Willis
Journal of Algebra 237 (1), 142-164, 2001
812001
The compact approximation property does not imply the approximation property
GA Willis
arXiv preprint math/9205203, 1992
731992
Commensurated subgroups of arithmetic groups, totally disconnected groups and adelic rigidity
Y Shalom, GA Willis
Geometric and Functional Analysis 23 (5), 1631-1683, 2013
68*2013
Amenability of Banach algebras of compact operators
N Grønbaek, BE Johnson, GA Willis
Israel Journal of Mathematics 87 (1), 289-324, 1994
621994
Amenability of Banach and C*-algebras on locally compact groups
ATM Lau, R Loy, G Willis
Studia Mathematica 2 (119), 161-178, 1996
571996
Concentration functions in locally compact groups
W Jaworski, J Rosenblatt, G Willis
Mathematische Annalen 305 (1), 673-691, 1996
561996
Approximate identities in Banach algebras of compact operators
N Grønbæk, GA Willis
Canadian Mathematical Bulletin 36 (1), 45-53, 1993
471993
Tidy subgroups for commuting automorphisms of totally disconnected groups: an analogue of simultaneous triangularisation of matrices
GA Willis
arXiv preprint math/0302201, 2003
412003
Probability measures on groups and some related ideals in group algebras
GA Willis
Journal of functional analysis 92 (1), 202-263, 1990
411990
Compact open subgroups in simple totally disconnected groups
GA Willis
Journal of Algebra 312 (1), 405-417, 2007
392007
Locally normal subgroups of totally disconnected groups. Part II: Compactly generated simple groups
PE Caprace, CD Reid, GA Willis
Forum of Mathematics, Sigma 5, 2017
362017
Continuity of derivations on B (E) for certain Banach spaces E
RJ Loy, GA Willis
Journal of the London Mathematical Society 2 (2), 327-346, 1989
331989
Classification of the simple factors appearing in composition series of totally disconnected contraction groups
H Glöckner, GA Willis
Walter de Gruyter GmbH & Co. KG 2010 (643), 141-169, 2010
32*2010
Weak convergence is not strong convergence for amenable groups
JM Rosenblatt, GA Willis
Canadian Mathematical Bulletin 44 (2), 231-241, 2001
322001
Homomorphisms and derivations from B (E)
HG Dales, RJ Loy, GA Willis
Journal of functional analysis 120 (1), 201-219, 1994
281994
Locally normal subgroups of totally disconnected groups. Part I: General theory
PE Caprace, CD Reid, GA Willis
Forum of Mathematics, Sigma 5, 2017
272017
The system can't perform the operation now. Try again later.
Articles 1–20